Alert archive / Mississippi / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 211, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Nov 14, 2007, 5:01 PM CST for Alcorn County, Tishomingo County, Mississippi. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 14, 2007, 5:01 PM CST (23:01 UTC)
- Expired
- Nov 14, 2007, 5:30 PM CST
- In force
- 29 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Alcorn County, MS, Tishomingo County, MS
The radar
The Columbus AFB radar (KGWX), 103 km from the middle of the area, began a volume at 23:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 14, 2:34 PM CST | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 11.0 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 148 J/kg
- Mixed-layer CIN
- -197 J/kg
- Mixed-layer LCL
- 1075 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 185 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KMEG 142300
SVRMEG
MSC003-141-142330-
/O.NEW.KMEG.SV.W.0211.071114T2301Z-071114T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
501 PM CST WED NOV 14 2007
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN ALCORN COUNTY IN NORTHEAST MISSISSIPPI...
NORTHERN TISHOMINGO COUNTY IN NORTHEAST MISSISSIPPI...
* UNTIL 530 PM CST
* AT 501 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS
IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BURNSVILLE...OR
ABOUT 10 MILES EAST OF CORINTH...AND MOVING EAST AT 35 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PINEFLAT AND IUKA.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
LAT...LON 3475 8833 3476 8834 3475 8835 3477 8854
3500 8851 3501 8820 3489 8811 3473 8813
TIME...MOT...LOC 2301Z 276DEG 33KT 3490 8832
$$2 follow-up statements
000
WWUS54 KMEG 142307
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
507 PM CST WED NOV 14 2007
MSC003-141-142330-
/O.CON.KMEG.SV.W.0211.000000T0000Z-071114T2330Z/
ALCORN MS-TISHOMINGO MS-
507 PM CST WED NOV 14 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CST
FOR NORTHERN TISHOMINGO AND EASTERN ALCORN COUNTIES...
AT 507 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
BURNSVILLE...OR ABOUT 8 MILES NORTHWEST OF IUKA...MOVING EAST AT 35
MPH.
THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY..
.THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
LAT...LON 3477 8834 3478 8833 3478 8846 3500 8843
3501 8820 3489 8811 3480 8811 3479 8813
3476 8813
TIME...MOT...LOC 2307Z 276DEG 33KT 3489 8825
$$000
WWUS54 KMEG 142330
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
530 PM CST WED NOV 14 2007
MSC003-141-142340-
/O.EXP.KMEG.SV.W.0211.000000T0000Z-071114T2330Z/
ALCORN MS-TISHOMINGO MS-
530 PM CST WED NOV 14 2007
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN TISHOMINGO AND
EASTERN ALCORN COUNTIES HAS BEEN ALLOWED TO EXPIRE...
AT 530 PM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.
.A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE WARNED AREA.
LAT...LON 3477 8834 3478 8833 3478 8846 3500 8843
3501 8820 3489 8811 3480 8811 3479 8813
3476 8813
TIME...MOT...LOC 2330Z 276DEG 33KT 3487 8799
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 14, 3:12 PM CST, 1 hour 49 minutes earlier.
Area forecast discussion, Nov 14, 3:12 PM CST, 1 hour 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 312 PM CST WED NOV 14 2007 .DISCUSSION... COLD FRONT CURRENTLY MOVING THROUGH NORTHERN PORTIONS OF THE MIDSOUTH. SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ALONG OR OUT AHEAD OF THE FRONT. SOME OF THE STORMS HAVE PRODUCED LARGE HAIL. EXPECT FRONT TO BE MOVING THROUGH THE MEMPHIS METRO AREA AROUND 00Z. AREAS NORTH OF MEMPHIS WILL SEE NORTHERLY WINDS WHICH WILL ALLOW TEMPERATURES TO DROP QUICKLY INTO THE 40S UNDER CLEARING SKIES. AREAS SOUTH OF MEMPHIS METRO WILL SEE TEMPERATURES REMAINING IN THE 60S AND CHANCES FOR SHOWERS AND THUNDERSTORMS UNTIL THE FRONT MOVES THROUGH. RISK FOR SEVERE WEATHER WILL DIMINISH AFTER SUNSET FROM LOSS OF DAYTIME HEATING. FRONT SHOULD BE THROUGH THE ENTIRE CWA BY MIDNIGHT. AFTER MIDNIGHT...SKIES WILL CLEAR WITH STRONG NORTHERLY WINDS REMAINING OVER THE AREA. EXPECT LOWS IN THE UPPER 30S TO MID 40S. THURSDAY WILL BE A COLD DAY ACROSS THE MIDSOUTH AS HIGH PRESSURE BUILDS INTO THE REGION. STRONG COLD AIR ADVECTION WILL ONLY ALLOW TEMPERATURES TO REACH INTO LOWER TO MID 50S FOR HIGHS...EVEN UNDER MOSTLY SUNNY SKIES. HIGH PRESSURE WILL BE CENTERED OVER THE MIDSOUTH THURSDAY NIGHT. WINDS WILL FINALLY DIE DOWN AND BECOME LIGHT AND VARIABLE OVER THE CWA. IN ADDITION...SKIES WILL BE CLEAR ALLOWING LOWS TO DROP INTO THE UPPER 20S TO MID 30S FOR LOWS. ON FRIDAY...THE HIGH WILL SHIFT EAST ALLOWING SOUTHERLY WINDS TO BRING WARMER TEMPERATURES BACK INTO THE CWA. HIGHS WILL BE IN THE UPPER 50S TO LOWER 60S. OVER THE WEEKEND...ANOTHER WEAK FRONT WILL MOVE INTO THE AREA WITH AN UPPER TROUGH. FRONT WILL HAVE LITTLE MOISTURE TO WORK WITH THUS EXPECT THE FRONT TO MOVE THROUGH DRY. WINDS WILL SWITCH AROUND TO THE NORTHEAST AND WILL BRING SLIGHTLY COOLER TEMPERATURES TO THE AREA. UPPER RIDGE WILL BUILD OVER AREA FOR THE BEGINNING PART OF THE WEEK. TEMPERATURES WILL MODERATE AS WINDS SWITCH AROUND TO THE SOUTH. EXPECT PARTLY CLOUDY AND DRY CONDITIONS. TUESDAY NIGHT THROUGH THE END OF THE FORECAST PERIOD...ANOTHER COLD FRONT WILL MOVE INTO THE REGION AND WILL BRING CHANCES FOR SHOWERS AND THUNDERSTORMS. 12Z GFS IS QUICKER THAN THE 00Z ECMWF SO THERE IS STILL UNCERTAINTY BUT FOR NOW WILL THROW IN SOME POPS. && .PRELIMINARY POINT TEMPS/POPS... MEM 42 54 35 61 / 30 0 0 0 MKL 37 50 28 58 / 40 0 0 0 JBR 38 52 30 60 / 10 0 0 0 TUP 45 55 30 59 / 70 0 0 0 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. && KRM
Hazardous weather outlook, Nov 14, 3:33 PM CST, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 333 PM CST WED NOV 14 2007 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-151200- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 333 PM CST WED NOV 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING...SOUTH OF A LINE FROM TRUMANN ARKANSAS TO MCKENZIE TENNESSEE. THUNDERSTORMS WILL CONTINUE TO DEVELOP AHEAD OF A COLD FRONT WHICH WILL MOVE THROUGH THE REGION THIS EVENING. THE MAIN THREAT WILL BE DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS EVENING. KRM
In the hours before
Local storm report, Nov 14, 3:54 PM CST, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
354 PM CST WED NOV 14 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM HAIL CARDWELL 36.05N 90.29W
11/14/2007 E0.75 INCH DUNKLIN MO LAW ENFORCEMENT
0215 PM HAIL 2 SW COLLIERVILLE 35.03N 89.70W
11/14/2007 E0.75 INCH SHELBY TN TRAINED SPOTTER
0225 PM HAIL DYERSBURG 36.04N 89.38W
11/14/2007 E1.00 INCH DYER TN TRAINED SPOTTER
0231 PM HAIL 4 W DYERSBURG 36.04N 89.45W
11/14/2007 E1.00 INCH DYER TN TRAINED SPOTTER
0255 PM HAIL WILSON 35.57N 90.04W
11/14/2007 E0.75 INCH MISSISSIPPI AR PUBLIC
PENNY SIZED HAIL COVERING THE GROUND
0300 PM TSTM WND DMG 6 NE HUMBOLDT 35.88N 88.83W
11/14/2007 GIBSON TN EMERGENCY MNGR
ROOF BLOWN OFF HOME
0325 PM TSTM WND DMG 2 N MEDINA 35.83N 88.77W
11/14/2007 GIBSON TN LAW ENFORCEMENT
TREES DOWN
0335 PM TSTM WND DMG 7 ENE MILLINGTON 35.37N 89.77W
11/14/2007 SHELBY TN PUBLIC
WIND DAMAGE TO A HOME IN ROSEMARK
&&
RJOSpecial weather statement, Nov 14, 3:55 PM CST, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 355 PM CST WED NOV 14 2007 ARZ036-049-MSZ001>003-007-008-TNZ088-089-142230- LEE AR-CRITTENDEN AR-DE SOTO MS-BENTON MS-MARSHALL MS-TUNICA MS- TATE MS-FAYETTE TN-SHELBY TN- 355 PM CST WED NOV 14 2007 THIS SIGNIFICANT WEATHER ALERT IS FOR... SOUTH CENTRAL CRITTENDEN COUNTY IN EASTERN ARKANSAS... EASTERN LEE COUNTY IN EASTERN ARKANSAS... BENTON COUNTY IN NORTHEAST MISSISSIPPI... DESOTO COUNTY IN NORTHWEST MISSISSIPPI... MARSHALL COUNTY IN NORTHWEST MISSISSIPPI... TATE COUNTY IN NORTHWEST MISSISSIPPI... TUNICA COUNTY IN NORTHWEST MISSISSIPPI... SOUTHERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE... SOUTHEASTERN SHELBY COUNTY IN SOUTHWEST TENNESSEE... AN OUTFLOW BOUNDARY FROM EARLIER THUNDERSTORMS IS PRODUCING 40 TO 50 MPH WINDS AND WAS LOCATED FROM 13 MILES NORTH OF SLAYDEN TO BRICKEYS AT 355 PM CST...MOVING SOUTHEAST AT 35 MPH. PEOPLE IN BENTON...CRITTENDEN...DESOTO...FAYETTE...LEE...MARSHALL... SHELBY...TATE AND TUNICA COUNTIES...INCLUDING THE CITIES OF COLLIERVILLE...HERNANDO...HOLLY SPRINGS...HORN LAKE...OLIVE BRANCH... SENATOBIA AND SOUTHAVEN...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 430 PM CST. .A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA.
Special weather statement, Nov 14, 3:59 PM CST, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 359 PM CST WED NOV 14 2007 TNZ021-054-055-142230- DECATUR TN-CARROLL TN-HENDERSON TN- 359 PM CST WED NOV 14 2007 THIS SIGNIFICANT WEATHER ALERT IS FOR... NORTHERN DECATUR COUNTY IN TENNESSEE... SOUTHEASTERN CARROLL COUNTY IN NORTHWEST TENNESSEE... HENDERSON COUNTY IN SOUTHWEST TENNESSEE... A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 4 MILES NORTHEAST OF LEXINGTON AT 359 PM CST... MOVING EAST AT 40 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN CARROLL...DECATUR AND HENDERSON COUNTIES...INCLUDING THE CITY OF LEXINGTON...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 430 PM CST. .A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA.
Special weather statement, Nov 14, 4:27 PM CST, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 427 PM CST WED NOV 14 2007 MSZ005-006-142330- ALCORN MS-TISHOMINGO MS- 427 PM CST WED NOV 14 2007 THIS SIGNIFICANT WEATHER ALERT IS FOR... ALCORN COUNTY IN NORTHEAST MISSISSIPPI... NORTHERN TISHOMINGO COUNTY IN NORTHEAST MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER THEO AT 427 PM CST...MOVING EAST AT 30 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN ALCORN AND TISHOMINGO COUNTIES...INCLUDING THE CITIES OF CORINTH AND IUKA...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 530 PM CST. .A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA.
Special weather statement, Nov 14, 4:39 PM CST, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 439 PM CST WED NOV 14 2007 MSZ011>013-142330- LAFAYETTE MS-PANOLA MS-QUITMAN MS- 439 PM CST WED NOV 14 2007 THIS SIGNIFICANT WEATHER ALERT IS FOR... NORTHERN LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI... PANOLA COUNTY IN NORTHWEST MISSISSIPPI... NORTHERN QUITMAN COUNTY IN NORTHWEST MISSISSIPPI... AN OUTFLOW BOUNDARY FROM EARLIER THUNDERSTORMS IS PRODUCING 40 MPH WINDS AND WAS LOCATED FROM 14 MILES NORTH OF HARMONTOWN TO 8 MILES NORTHWEST OF DARLING AT 439 PM CST...MOVING SOUTHEAST AT 35 MPH. PEOPLE IN LAFAYETTE...PANOLA AND QUITMAN COUNTIES...INCLUDING THE CITIES OF BATESVILLE AND OXFORD...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 530 PM CST. .A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA.
Local storm report, Nov 14, 4:47 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
447 PM CST WED NOV 14 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM HAIL CARDWELL 36.05N 90.29W
11/14/2007 E0.75 INCH DUNKLIN MO LAW ENFORCEMENT
0215 PM HAIL 2 SW COLLIERVILLE 35.03N 89.70W
11/14/2007 E0.75 INCH SHELBY TN TRAINED SPOTTER
0225 PM HAIL DYERSBURG 36.04N 89.38W
11/14/2007 E1.00 INCH DYER TN TRAINED SPOTTER
0231 PM HAIL 4 W DYERSBURG 36.04N 89.45W
11/14/2007 E1.00 INCH DYER TN TRAINED SPOTTER
0255 PM HAIL WILSON 35.57N 90.04W
11/14/2007 E0.75 INCH MISSISSIPPI AR PUBLIC
PENNY SIZED HAIL COVERING THE GROUND
0300 PM TSTM WND DMG 6 NE HUMBOLDT 35.88N 88.83W
11/14/2007 GIBSON TN EMERGENCY MNGR
ROOF BLOWN OFF HOME
0325 PM TSTM WND DMG 2 N MEDINA 35.83N 88.77W
11/14/2007 GIBSON TN LAW ENFORCEMENT
TREES DOWN
0335 PM TSTM WND DMG 7 ENE MILLINGTON 35.37N 89.77W
11/14/2007 SHELBY TN PUBLIC
WIND DAMAGE TO A HOME IN ROSEMARK
0435 PM NON-TSTM WND DMG INDEPENDENCE 34.70N 89.80W
11/14/2007 TATE MS FIRE DEPT/RESCUE
POWER POLES AND POWER LINES DOWN
&&
RJOThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 14, 2:11 PM CST | Severe Thunderstorm Warning | MEG | Marshall | 46 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.